RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2013, том 18, выпуск 6, страницы 801–831 (Mi rcd170)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

KAM-tori Near an Analytic Elliptic Fixed Point

L. Hakan Eliassona, Bassam Fayada, Raphaël Krikorianb

a Université Paris-Diderot, Institut de Mathématiques de Jussieu, UFR de Mathématiques, IMJ-PRG, Universite Paris Diderot, Batiment Sophie Germain 75205 Paris Cedex 13
b LPMA, Université Pierre et Marie Curie, 4 pl. Jussieu, 75252 Paris Cedex 05, France

Аннотация: We study the accumulation of an elliptic fixed point of a real analytic Hamiltonian by quasi-periodic invariant tori.
We show that a fixed point with Diophantine frequency vector $\omega_0$ is always accumulated by invariant complex analytic KAM-tori. Indeed, the following alternative holds: If the Birkhoff normal form of the Hamiltonian at the invariant point satisfies a Rüssmann transversality condition, the fixed point is accumulated by real analytic KAM-tori which cover positive Lebesgue measure in the phase space (in this part it suffices to assume that $\omega_0$ has rationally independent coordinates). If the Birkhoff normal form is degenerate, there exists an analytic subvariety of complex dimension at least $d+1$ passing through $0$ that is foliated by complex analytic KAM-tori with frequency $\omega_0$.
This is an extension of previous results obtained in [1] to the case of an elliptic fixed point.

Ключевые слова: Hamiltonian dynamics, elliptic fixed points, normal forms, KAM theory, invariant tori, Russmann’s condition, Herman’s conjecture, stability

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche ANR-10-BLAN 0102
ANR-11-BS01-0004
Supported by ANR-10-BLAN 0102 and ANR-11-BS01-0004.


DOI: https://doi.org/10.1134/S1560354713060154

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34-XX, 37-XX, 34C20, 70Hxx, 37J10
Поступила в редакцию: 02.12.2013
Принята в печать:05.12.2013
Язык публикации: английский

Образец цитирования: L. Hakan Eliasson, Bassam Fayad, Raphaël Krikorian, “KAM-tori Near an Analytic Elliptic Fixed Point”, Regul. Chaotic Dyn., 18:6 (2013), 801–831

Цитирование в формате AMSBIB
\RBibitem{EliFayKri13}
\by L. Hakan Eliasson, Bassam Fayad, Rapha\"el Krikorian
\paper KAM-tori Near an Analytic Elliptic Fixed Point
\jour Regul. Chaotic Dyn.
\yr 2013
\vol 18
\issue 6
\pages 801--831
\mathnet{http://mi.mathnet.ru/rcd170}
\crossref{https://doi.org/10.1134/S1560354713060154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3146593}
\zmath{https://zbmath.org/?q=an:06292774}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329108900015}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd170
  • http://mi.mathnet.ru/rus/rcd/v18/i6/p801

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. B. Fayad, M. Saprykina, “Isolated elliptic fixed points for smooth Hamiltonians”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, eds. A. Katok, Y. Pesin, F. Hertz, Amer. Math. Soc., 2017, 67–82  crossref  mathscinet  zmath  isi  scopus
    2. J. D. Meiss, A. Backer, “Moser’s Quadratic, Symplectic Map”, Regul. Chaotic Dyn., 23:6 (2018), 654–664  mathnet  crossref
  • Просмотров:
    Эта страница:55
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019